# SDR CALA2024081902240

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293830
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BTW WL 159 TO 185 FOUND 1EA CRACKED.   NOSE WHEEL WELL STA 287 RBL 25" VERTICAL STIFFENER REPAIRED AS PER EA 5310-07143 REV E OP004 AND REFER TO CR.3595782 FOR WORK DETAILS.
